# SDR WX0A071981

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

ENGINE SHUTDOWN INFLIGHT DUE TO LOW OIL PRESS.  NO ADDITIONAL INFO, I WILL SUBMIT ADDITIONAL INFO ONCE AVAILABLE"
